Genuine Bayer Aspirin, 325 mg, Coated Tablets, 200 count


Genuine Bayer Aspirin, 325 mg, Coated Tablets, 200 count by Bayer at Oasis of Health. MPN: 312843536364. Hurry! Limited time offer. Offer valid only while supplies last. Genuine Bayer Aspirin provides pain relief from headaches, backaches, muscle pain, toothaches, and menstrual pain. Do not use if you are allergic to aspirin or any other pain reliever/fever reducer. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.Covered by the Bayer HealthCare LLC – Consumer Health 60-Day Satisfaction Guarantee. See below for detailsGenuine Bayer Aspirin provides help to treat minor aches and pain


Genuine Bayer Aspirin, 325 mg, Coated Tablets, 200 count by Bayer
4.2 out of 5 stars with 13 reviews
Condition: New
Availability: In Stock
$18.53


Quantity:  

 


Product Description & Reviews

Genuine Bayer Aspirin provides pain relief from headaches, backaches, muscle pain, toothaches, and menstrual pain. Do not use if you are allergic to aspirin or any other pain reliever/fever reducer. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.Covered by the Bayer HealthCare LLC – Consumer Health 60-Day Satisfaction Guarantee. See below for details

Features & Highlights

  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.

Additional Information

Brand:
Bayer
Manufacturer:
Bayer
Category:
Aspirin
Model:
four21-five02-jooi1169
MPN:
312843536364
UPC:
312843536364
EAN:
0885382124342
Size:
200 Count
Publisher:
Bayer
Publication Date:
2010-07-09
Binding:
Health and Beauty
Item Weight:
0.05 pounds
Item Size:
2.13 x 4.14 x 2.76 inches
Package Weight:
0.1 pounds
Package Size:
3 x 2.2 x 4.5 inches

 


Have questions about this item (312843536364), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Bayer, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 00904404073-12-A2,
Active Ingredient: Aspirin 81mg. per tablet;Compare to the active ingredient in Bayer Children's Aspirin;Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething;36 Tabs per Boxe Pack of 12 T...

Bayer Aspirin Individual Sealed 2 Coated Tablets in a Packet (Pack of 50 Packets) 100 Tablets Total2 Coated Tablets Per Pack. Display Box of 50 Packs.

31015801905, Bc 6 Powder 24Ct, Size 24, 6Pk, Weight 6, st4266BC 6 POWDERS ASPIRIN PAIN RELIEVER ENVELOPES 6 pk Each ( 24 in a Pack ).

ean: 0657814679252,
Aspirin Regimen Bayer contains one-fourth the medicine of regular strength aspirin, it's caffeine- and sodium-free, and it has an enteric, delayed-released safety coating that provides added stomach protection.Helps prevent another heart attack or cl...